MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE

ASAHI INTECC PROWATER; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Complex calcified lesion.Ballooned, rotablade, stent.Prowater used during ballooning and stenting.Disection plane distal to distal stent.Upon the third insertion, the wire was shaped with an extra 'j" the wire ended up trapped in an rv marginal.Tried to remove with corsair.Wire frayed and seperated.Tried snare.Patient sent to or.Patient doing well.

Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11478059
Report Number3004718255-2021-00204
Device Sequence Number14310368
Product Code DQX
UDI-Device Identifier04547327056144
UDI-Public(01)04547327056144(17)211231(10)190122A071
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2021
Report Date (Section F) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberN/A
Device Catalogue NumberAGH146300
Device Lot Number190122A071
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2021
Device Age25 MO
Event Location Hospital
Date Report to Manufacturer03/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Date Report Sent to FDA03/12/2021